Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases with coefficients in rings
Author(s) Franz Pauer
TypeArticle in Journal
AbstractThis article gives a short introduction to the theory of Gröbner bases in a class of rings, which includes rings of differential operators and polynomial rings over commutative noetherian rings. A definition of reduced Gröbner bases for these rings is proposed.
KeywordsGröbner basis, Reduced Gröbner basis, Rings of differential operators, Polynomial rings
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717107001022
LanguageEnglish
JournalJournal of Symbolic Computation
Volume42
Number11–12
Pages1003 - 1011
Year2007
NoteNon-commutative Gröbner bases and applications
Edition0
Translation No
Refereed No
Webmaster